# SDR UIEA2013061100325

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 64,197 hours, 13,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN STAIRWELL TO UPPER DECK DOES NOT ILLUMINATE.  RELAMPED EMERGENCY LIGHT IN STAIRWELL TO UPPER DECK IAW AMM 33-51-07-962-001.  TEST GOOD.
